# SDR ASAA2019021278136

- Difficulty date: February 7, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,779 hours, 13,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18522
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 21,675 hours, 7,015 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT COMES ON WITH MASTER RECALL AND DOES RESET WITH MASTER CAUTION PUSH TO RESET. GROUNDED - YES. REMOVED & REPLACED RH PACK TCV REF B737-800 AMM 21-51-10 PERFORMED OPERATIONAL / FUNCTIONAL CHECK OPS CKS NORMAL. BITE CK. ACCOMPLISHED REF AMM 21-61-00-700-806-002 BITE CK. PASSED.
